Alert archive / Nevada / Flash Flood Watches in 2007
Flash Flood Watch 9, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood watch at Jul 30, 2007, 12:14 PM PDT for Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California. It took effect at Jul 30, 2007, 1:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2007, 12:14 PM PDT (19:14 UTC)
- In effect from
- Jul 30, 2007, 1:00 PM PDT
- Expired
- Jul 30, 2007, 10:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
- Flood severity
- None
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 7.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3436 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KVEF 301914 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 1214 PM PDT MON JUL 30 2007 ...FLASH FLOOD WATCH FOR WATCH FOR MOHAVE COUNTY...PORTIONS OF CLARK COUNTY...AND EASTERN SAN BERNARDINO COUNTY THIS AFTERNOON AND EVENING... .A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE AREA. A WEAK DISTURBANCE LOCATED IN NORTH CENTRAL ARIZONA IS MOVING TO THE WEST AND WILL PROVIDE ADDITIONAL ENHANCEMENT FOR THE DEVELOPMENT OF THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING FLASH FLOODING. AZZ001>003-036-CAZ527-NVZ021-310315- /O.NEW.KVEF.FF.A.0009.070730T2000Z-070731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY- 1214 PM PDT MON JUL 30 2007 /1214 PM MST MON JUL 30 2007/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA... CALIFORNIA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE... LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN CALIFORNIA...SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION AREA. * UNTIL 10 PM PDT /10 PM MST/ THIS EVENING * THERE IS A POTENTIAL FOR HEAVY RAINFALL IN A SHORT PERIOD OF TIME FROM SLOW MOVING THUNDERSTORMS THAT COULD LEAD TO FLASH FLOODING. THESE STORMS WILL ORGANIZE OVER MOHAVE COUNTY THIS AFTERNOON AND MOVE SLOWLY TO THE WEST TOWARD THE COLORADO RIVER VALLEY. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE WITH THESE STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL AND BE PREPARED TO TAKE QUICK ACTION AND MOVE TO HIGHER GROUND. $$ NVZ016-020-022-310315- /O.NEW.KVEF.FF.A.0009.070730T2200Z-070731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 1214 PM PDT MON JUL 30 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...LAS VEGAS VALLEY...NORTHEAST CLARK COUNTY AND SOUTHERN CLARK COUNTY. * FROM 3 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING * THERE IS A POTENTIAL FOR HEAVY RAINFALL IN A SHORT PERIOD OF TIME FROM SLOW MOVING THUNDERSTORMS THAT COULD LEAD TO FLASH FLOODING. THESE STORMS WILL ORGANIZE IN NORTHWEST ARIZONA THIS AFTERNOON AND WILL MOVE SLOWLY TO THE WEST AND INTO CLARK COUNTY DURING THE AFTERNOON. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE WITH THESE STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL AND BE PREPARED TO TAKE QUICK ACTION AND MOVE TO HIGHER GROUND. $$
2 follow-up statements
000 WGUS65 KVEF 310315 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 815 PM PDT MON JUL 30 2007 ...FLASH FLOOD WATCH FOR PORTIONS OF MOHAVE COUNTY AND CLARK COUNTY THROUGH THIS EVENING... .A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE AREA. SEVERAL THUNDERSTORM COMPLEXES OVER CLARK AND MOHAVE COUNTY WILL PERSIST THROUGH THE EVENING AND WILL BE CAPABLE OF PRODUCING FLASH FLOODING. AZZ002-003-CAZ527-310415- /O.CAN.KVEF.FF.A.0009.000000T0000Z-070731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 815 PM PDT MON JUL 30 2007 /815 PM MST MON JUL 30 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA HAS BEEN CANCELLED. THE THREAT FOR WIDESPREAD HEAVY RAINFALL HAS MOVED OUT OF THESE AREAS. ISOLATED STRONG THUNDERSTORMS MAY STILL OCCUR THROUGH THE EVENING. $$ AZZ001-036-NVZ021-310500- /O.CON.KVEF.FF.A.0009.000000T0000Z-070731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-LAKE MEAD NATIONAL RECREATION AREA- 815 PM PDT MON JUL 30 2007 /815 PM MST MON JUL 30 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE MEAD NATIONAL RECREATION AREA AND NORTHWEST PLATEAU. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION AREA. * UNTIL 10 PM PDT /10 PM MST/ THIS EVENING * THERE IS A POTENTIAL FOR HEAVY RAINFALL IN A SHORT PERIOD OF TIME FROM SLOW MOVING THUNDERSTORM COMPLEXES OVER PORTIONS OF THE LAKE MEAD NATIONAL RECREATION AREA AND EXTREME NORTHWEST MOHAVE COUNTY. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE WITH THESE STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL AND BE PREPARED TO TAKE QUICK ACTION AND MOVE TO HIGHER GROUND. $$ NVZ016-020-022-310500- /O.CON.KVEF.FF.A.0009.000000T0000Z-070731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 815 PM PDT MON JUL 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS... LAS VEGAS VALLEY...NORTHEAST CLARK COUNTY AND SOUTHERN CLARK COUNTY. * UNTIL 10 PM PDT THIS EVENING * THERE IS A POTENTIAL FOR HEAVY RAINFALL IN A SHORT PERIOD OF TIME FROM SLOW MOVING THUNDERSTORM COMPLEXES OVER PORTIONS OF CLARK COUNTY. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE WITH THESE STORMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL AND BE PREPARED TO TAKE QUICK ACTION AND MOVE TO HIGHER GROUND. $$ MORGAN
000 WGUS65 KVEF 310439 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 939 PM PDT MON JUL 30 2007 AZZ001-036-NVZ021-310545- /O.EXP.KVEF.FF.A.0009.000000T0000Z-070731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-LAKE MEAD NATIONAL RECREATION AREA- 939 PM PDT MON JUL 30 2007 /939 PM MST MON JUL 30 2007/ ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM PDT /10 PM MST/ THIS EVENING... THE FLASH FLOOD WATCH FOR NORTHERN MOHAVE COUNTY AND THE LAKE MEAD NATIONAL RECREATION AREA WILL EXPIRE AT 10 PM. LIGHT RAIN AND A FEW THUNDERSTORMS WILL CONTINUE INTO THE WEE HOURS OF THE MORNING...BUT THE THREAT FOR HEAVY RAIN AND FLASH FLOODING HAS GREATLY DIMINISHED. $$ NVZ016-020-022-310545- /O.EXP.KVEF.FF.A.0009.000000T0000Z-070731T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 939 PM PDT MON JUL 30 2007 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM PDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF CLARK COUNTY WILL EXPIRE AT 10 PM PDT THIS EVENING. LIGHT RAIN AND A FEW THUNDERSTORMS WILL CONTINUE INTO THE WEE HOURS OF THE MORNING...BUT THE THREAT FOR HEAVY RAIN AND FLASH FLOODING HAS GREATLY DIMINISHED. $$ MORGAN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 10:10 AM PDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 30, 10:10 AM PDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1010 AM PDT MON JUL 30 2007 .SYNOPSIS...UPPER LEVEL HIGH PRESSURE CIRCULATING OVER UTAH WILL PROVIDE A SOUTHEAST FLOW AND BRING GRADUALLY INCREASING MOISTURE FROM ARIZONA UP THROUGH THE REGION TODAY AND TUESDAY FOR INCREASING THUNDERSTORM COVERAGE. MOISTURE WILL REMAIN IN PLACE MUCH OF THE WEEK THEN A DRY SOUTHWEST FLOW IS FORECAST TO DEVELOP AND BEGIN TO GRADUALLY PUSH THE MONSOON MOISTURE BOUNDARY INTO WESTERN ARIZONA LATE IN THE WEEKEND. && .UPDATE...CONSIDERING ISSUING A FLASH FLOOD WATCH FOR MOHAVE COUNTY AND PORTIONS OF CLARK COUNTY FOR LATER THIS AFTERNOON AND THIS EVENING. A VORT MAX IS EVIDENT ON VISIBLE IMAGERY OVER NORTHERN ARIZONA. THIS FEATURE IS MOVING TO THE WEST AND SHOULD AID IN ENHANCING DEVELOPMENT OVER THE MOGOLLON RIM AND THEN INTO MOHAVE COUNTY THIS AFTERNOON. STORM MOTION SHOULD GENERALLY BE FROM THE EAST WILL ENABLE THUNDERSTORMS TO MOVE INTO THE LOWER COLORADO RIVER VALLEY BY LATE AFTERNOON. THE LAPS ANALYSIS IS INDICATING A FAIR AMOUNT OF CIN TO OVERCOME IN CLARK COUNTY AND ALONG THE LOWER COLORADO RIVER VALLEY...BUT THIS SHOULD ONLY DELAY THUNDERSTORM DEVELOPMENT MORE TOWARD THE TIME OF MAX HEATING. BY 00Z THIS AFTERNOON...BOTH THE GFS AND NAM ARE INDICATING AN UPPER LEVEL...LOW LEVEL DIVERGENT...CONVERGENT COUPLET LOCATED OVER SOUTHERN NEVADA. THE COMBINATION OF THESE FEATURES...LOW LEVEL MOISTURE...PW VALUES AND LIGHT STEERING FLOW ARE ALL CONDUCIVE FOR FLASH FLOODING. WILL WAIT UNTIL THE 18Z RADIOSONDE DATA COMES IN FROM ARL IN THE LAS VEGAS VALLEY TO MAKE FINAL DECISION. HOWEVER...IF A WATCH IS ISSUED FOR THE LAS VEGAS VALLEY...IT WILL NOT GO INTO EFFECT PRIOR TO 3 PM PDT. FOR THE TIME BEING...NO UPDATES ISSUED. .PREV DISCUSSION...SATELLITE LOOPS THROUGH 10Z SHOWED MID TO HIGH LEVEL CLOUDS DRIFTING WEST ACROSS NORTHWEST ARIZONA THEN TURNING NORTHWEST OVER SOUTHERN NEVADA. THIS STEERING FLOW INDICATED THE UPPER LEVEL HIGH HAD MIGRATED EAST AND WAS CIRCULATING OVER CENTRAL OR EASTERN UTAH AS FORECAST BY BOTH THE MOST RECENT NAM AND GFS SOLUTIONS. THIS EXPECTED CHANGE IN THE FLOW WILL BRING ADDITIONAL MOISTURE OVER ARIZONA UP INTO THE FORECAST TODAY THROUGH WEDNESDAY AS THE PARKS AROUND THE UTAH/COLORADO BORDER. ALTHOUGH MOISTURE GRADUALLY INCREASES TODAY...NO FOCUSING MECHANISM FOR ORGANIZED CONVECTION ACROSS THE FORECAST AREA IS READILY APPARENT ON SATELLITE IMAGERY OR THE LATEST MODEL SOLUTIONS AND NO COMPELLING REASON COULD BE FOUND TO ISSUE A FLASH FLOOD WATCH YET. THE INVERTED TROUGH OVER SOUTHWEST ARIZONA/NORTHERN MEXICO APPEARS TO BE MOVING SOUTHWEST AND THE GFS PICKS THE TRACK UP AND KEEPS IT WELL SOUTH OF OUR AREA. HOWEVER...THE GFS DOES INDICATE A 30-40 KT JET DEVELOPING THIS AFTERNOON OVER NORTHERN INYO COUNTY UP THROUGH CENTRAL NEVADA WITH INCREASING JET LEVEL DIVERGENCE OVER SOUTHERN NEVADA. THE NAM DOES NOT CONCUR AND THE GFS HAS A TENDENCY TO OVERDO THESE DIVERGENCE BULLSEYES. IT IS SOMETHING TO KEEP IN MIND BUT PROBABLY NOT LATCH ON. NAM/GFS FORECAST SOUNDINGS FOR LAS VEGAS INDICATE SURFACE TEMPS NEED TO REACH AROUND 105 BEFORE BECOMING CONSIDERABLY UNSTABLE AND THAT WILL LIKELY HAPPEN LATE THIS AFTERNOON. THIS SHOULD INCREASE THE CHANCE OF THUNDERSTORMS GOING INTO THIS EVENING AS CONVECTION DEVELOPING ALONG THE ARIZONA RIM COUNTRY IN THE AFTERNOON IS STEERED TO THE WEST OR NORTHWEST AND POTENTIAL OUTFLOWS MOVE INTO THE INCREASINGLY UNSTABLE AIR MASS OVER SOUTHERN NEVADA. A SIMILAR PATTERN PERSISTS THROUGH TUESDAY AND WEDNESDAY AND POPS/TSTORM COVERAGE WERE BUMPED UP SLIGHTLY TO INDICATE MODERATE MONSOON CONVECTIVE CONDITIONS. .LONG TERM...MODELS CONTINUE TO INDICATE A CHANGE IN THE WEATHER PATTERN GOING INTO NEXT WEEK. GFS/DGEX/ECMWF/CANADIAN ALL HAVE A TROUGH IMPACTING THE PACIFIC NORTHWEST BY LATE IN THE WEEK WHICH WILL HELP TO BEGIN SHIFTING THE FOCUS OF HIGH PW VALUES FURTHER OFF TO THE EAST. AT THE SAME TIME...SOUTHWESTERLY FLOW WILL BEGIN TO IMPACT THE NORTHWESTERN SECTION OF THE CWA AND SLOWLY SPREAD TO THE SOUTHEAST WITH EACH DAY. THIS WILL MEAN THAT CHANCES FOR THUNDERSTORMS WILL GREATLY DIMINISH IN WESTERN SECTIONS FIRST AND GRADUALLY DECREASE IN EASTERN SECTIONS BY THE END OF THE WEEK. DECIDED TO KEEP A FEW POPS GOING IN MOHAVE COUNTY AS MODELS DO KEEP ENOUGH PWS AROUND THAT ANY TYPE OF INSTABILITY WILL LIKELY TRIGGER A FEW SHOWERS. THE CHANGE IN FLOW WILL ALSO HELP TO PREVENT TEMPERATURES FROM SHOOTING BACK UP. LATEST MEX NUMBERS DROPS HIGHS IN VEGAS BELOW 100 DEGREES. DECIDED TO DROP THEM TO EXACTLY 100 AND WITH A LITTLE LESS MOISTURE IN THE AIR COMPARED TO LAST WEEK...IT SHOULD BRING GREAT CONDITIONS FOR THE UPCOMING WEEKEND. && .AVIATION...FOR MCCARRAN...WINDS EXPECTED TO STAY UNDER 10 KT FOR THE NEXT 24 HOURS. CHALLENGE FOR THE DAY WILL BE WHETHER OR NOT OUTFLOW/GUST FRONTS FROM THUNDERSTORMS TO THE EAST OF THE LAS VEGAS VALLEY WILL MAKE IT KLAS AND BRING ABOUT EAST WINDS. BEGINNING IN LATE AFTERNOON...23Z ON...WHEN THERE IS A 30 PERCENT CHANCE FOR THUNDERSTORMS AT MCCARRAN. IN THE EARLY EVENING HOURS LOOK FOR THE CHANCE FOR THUNDERSTORMS TO INCREASE TO A 50 PERCENT CHANCE. THE STORMS WILL FORM EAST OF THE AREA AND SLOWLY MOVE WEST. ASIDE FROM THE POTENTIAL FOR A GUSTY EAST WINDS FROM OUTFLOW THE STORMS WILL BRING THE POTENTIAL FOR BRIEF HEAVY RAIN AND FLOODING. THUNDERSTORM ACTIVITY SHOULD HAVE SUBSIDED BY 06Z THIS EVENING. THE PEACH SPRINGS CORRIDOR WILL BE IMPACTED THE MOST THIS AFTERNOON AND EVENING ALONG WITH THE MORMON MESA CORRIDOR. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...BEST CHANCE FOR THUNDERSTORMS REMAINS OVER THE SOUTHEASTERN THIRD OF THE AREA ESPECIALLY OVER MOHAVE COUNTY. WINDS ARE EXPECTED TO BE UNDER 10 KT FOR ALL LOCATIONS EXCEPT DURING THUNDERSTORMS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...NONE. && CZYZYK/JACQUES/ADAIR/BELL HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 30, 6:10 AM PDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 610 AM PDT MON JUL 30 2007 AZZ001>003-036-CAZ519>527-NVZ014>022-311200- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 610 AM PDT MON JUL 30 2007 /610 AM MST MON JUL 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SOUTHEAST FLOW OVER THE REGION TODAY WILL STEER SCATTERED AFTERNOON AND EVENING THUNDERSTORMS FROM NORTHWEST ARIZONA TOWARD SOUTHERN NEVADA. DUE TO THE DEEP MOIST AIR MASS IN PLACE... THE MAIN HAZARDOUS WEATHER THREAT WITH THE STRONGEST STORMS WILL CONTINUE TO BE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. THUNDERSTORMS MAY ALSO PRODUCE ISOLATED OCCURRENCES OF STRONG GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MONSOONAL MOISTURE WILL SPREAD ACROSS MOST OF THE REGION BY TUESDAY AND PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS...MAINLY IN THE AFTERNOONS AND EVENINGS MUCH OF THE WEEK. ISOLATED FLASH FLOODING WILL REMAIN THE MAIN HAZARDOUS WEATHER THREAT WITH THESE THUNDERSTORMS THOUGH STRONG GUSTY WINDS AND HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER PER STANDARD PROCEDURE.
In the hours before
Local storm report, Jul 30, 10:55 AM PDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1055 AM PDT MON JUL 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HEAVY RAIN 39 E KINGMAN 35.21N 113.34W
07/29/2007 M2.80 INCH MOHAVE AZ CO-OP OBSERVER
THIS OBSERVER IS LOCATED 10 MILES NORTH HIGHWAY 40. SHE
REPORTED A INCH OF RAIN IN 15 MINUETS.
&&
CSCHLOTTThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:50 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 21 min |
| Jul 30, 2:51 PM PDT | Flash Flood Warning | VEF | Mohave | 114 min |
| Jul 30, 3:26 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 49 min |
Nearby
Flash Flood Watches in Nevada, 2007Flash Flood Watches in Arizona, 2007Flash Flood Watches in California, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.